MathSciNet Relay Station
MathSciNet bibliographic data
MR512285 49A27 (90A14)
Cesari, L.; Suryanarayana, M. B. An existence theorem for Pareto problems. Nonlinear Anal. 2 (1978), no. 2, 225–233.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement